USP Electronic Research Repository

Nonlinear controllers for a planar robot arm in a constrained environment

Vanualailai, Jito and Sharma, Bibhya N. (2003) Nonlinear controllers for a planar robot arm in a constrained environment. Southwest Journal of Pure and Applied Mathematics, 2003 (1). pp. 43-55. ISSN 1083-0464

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Bibhya Sharma
Date Deposited: 30 Aug 2016 17:02
Last Modified: 30 Aug 2016 17:02
URI: http://repository.usp.ac.fj/id/eprint/9221
UNSPECIFIED

Actions (login required)

View Item